# SDR AALA20040773

- Difficulty date: July 23, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY CEILING LIGHTS AT SERVICE DOOR AND STATIONS 1100 THROUGH 1200 INOPERATIVE.  REPLACED BATTERY PACK AT STATION 1190R FOR EMERGENCY CEILING LIGHTS AT SERVICE DOOR AND STATIONS 1100 THROUGH 1200.  SYSTEM GROUND CHECKED NORMAL OPERATION.
